# SDR ASAA2015122814512

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 22,563 hours, 6,818 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT MOMENTARY FMC (RIGHT) FAIL. RESTORED ITSELF. ACFT GROUNDED. VERIFIED LAST FLT RT FMC FAILED.  ACCOMPLISHED FMC SYSTEM OPS TEST, TEST PASS REF MM 34-61-00-710-801.
